Volume 7, Issue 1 (5-2012)                   IJMSI 2012, 7(1): 7-20 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hasankhani A, Shajareh-Poursalavati N. F-Permutations induce Some Graphs and Matrices. IJMSI. 2012; 7 (1) :7-20
URL: http://ijmsi.ir/article-1-284-en.html
Abstract:  

In this paper, by using the notion of fuzzy subsets, the concept of F-permutation is introduced. Then by applying this notion the concepts of presentation of an F-polygroup, graph of an F-permutation and F-permutation matrices are investigated.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb